Ask a Dog Question, Get an Answer ASAP!
Good Morning and welcome! I am Dr. Loretta, a licensed veterinarian and I am happy to answer your question.
I am so sorry that Harriet is not feeling well. This vomiting along with such lethargy, considering her age, may be due to kidney disease. This is the first sign of this. It can also be due to a digestive disturbance but, since it has gone on for so long, this seems unlikely. Unfortunately, the only way you will know for sure is to have your veterinarian examine Harriet. For now, give her Pepcid AC or Famotidine, available at the local chemist over the counter at 1/2 mg per pound of her weight every 8 hrs to reduce the nausea. If this does not help, take her to your veterinarian. There is no other home remedy that will help her.
Does that make sense to you?
Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please REPLY so I can clarify for you.
Sincerely, ***** *****
Good for you...I hope Harriet will feel better soon ❤️